×

On regularity of multiparameter amarts and martingales. (English) Zbl 0438.60042


MSC:

60G48 Generalizations of martingales
60G42 Martingales with discrete parameter
60G40 Stopping times; optimal stopping problems; gambling theory
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Astbury, K., Amarts indexed by directed sets, Ann. Probab., 6, 267-278 (1978) · Zbl 0378.60017
[2] Bakry, D., Sur la régularité des trajectoires des martingales à deux indices, Z. Wahrscheinlichkeitstheorie verw. Gebiete, 50, 149-157 (1979) · Zbl 0419.60051
[3] Bakry, D.: Sur la théorie des processus à deux indices, Exposé III: Limites “quadrantales” des martingales. Université de Strasbourg, Séminaire de Probabilité. [To appear)
[4] Brennan, M. D., Planar Semimartingales, J. Multivariate Analy., 9, 465-486 (1979) · Zbl 0456.60049
[5] Cairoli, R., Une inégalité pour martingales à indices multiples, Lecture Notes in Math. 124, 1-27 (1970), Berlin-Heidelberg-New York: Springer, Berlin-Heidelberg-New York · Zbl 0218.60045
[6] Cairoli, R.; Walsh, J. B., Stochastic integrals in the plane, Acta Math., 134, 111-183 (1975) · Zbl 0334.60026
[7] Dellacherie, C.; Meyer, P. A., Probabilities and Potential (1978), Amsterdam: North-Holland, Amsterdam
[8] Doob, J. L., Stochastic Processes (1953), New York: Wiley, New York · Zbl 0053.26802
[9] Edgar, G. A.; Sucheston, L., Amarts: A class of asymptotic martingales, A: Discrete parameter, B: Continuous parameter, J. Multivariate Anal., 5, 193-221 (1976) · Zbl 0336.60033
[10] Gabriel, J. P., An inequality for sums of independent random variables indexed by finitedimensional filtering sets, and its applications to the convergence of series, Ann. Probab., 5, 779-786 (1977) · Zbl 0376.60057
[11] Jessen, B.; Marcinkiewicz, J.; Zygmund, A., Note on differentiability of multiple integrals, Fund. Math., 25, 217-234 (1935) · JFM 61.0255.01
[12] Millet, A.; Sucheston, L., Classes d’amarts filtrants et conditions de Vitali, C.R. Acad. Sci. Paris, Série A, 286, 835-837 (1977) · Zbl 0384.60031
[13] Millet, A.; Sucheston, L., Convergence of classes of amarts indexed by directed sets, Canadian J. Math., 32, 86-125 (1980) · Zbl 0448.60036
[14] Millet, A.; Sucheston, L., A characterization of Vitali conditions in terms of maximal inequalities, Ann. Probab., 8, 339-349 (1980) · Zbl 0428.60053
[15] Millet, A., Sucheston, L.: On convergence of L1-bounded martingales indexed by directed sets. Probability and Mathematical Statistics [To appear) · Zbl 0502.60033
[16] Millet, A.; Sucheston, L., On covering conditions and convergence, Lecture Notes in Math. Vol. 794, 431-454 (1980), Berlin Heidelberg New York: Springer, Berlin Heidelberg New York
[17] Millet, A.; Sucheston, L., Convergence et régularité des martingales à indices multiples, C.R. Acad. Sci. Paris, Série A, 291, 147-150 (1980) · Zbl 0445.60031
[18] Neveu, J.: Mathematical foundations of the calculus of probability. Holden-Day 1965 · Zbl 0137.11301
[19] Neveu, J., Discrete parameter martingales (1975), Amsterdam: North Holland, Amsterdam · Zbl 0345.60026
[20] Walsh, J. B., Convergence and regularity of multiparameter strong martingales, Z. Wahrscheinlichkeitstheorie verw. Gebiete, 46, 177-192 (1979) · Zbl 0395.60040
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.